본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.14 no.2, 1998년, pp.259 - 268  

CERTAIN DISCRIMINATIONS OF PRIME ENDOMORPHISM AND PRIME MATRIX

Bae, Soon-Sook   (Department of mathematics Kyungnam UniversityUU0000075  );
  • 초록

    In this paper, for a commutative ring R with an identity, considering the endomorphism ring $End_R$ (M) of left R-module $_RM$ which is (quasi-)injective or (quasi-)projective, some discriminations of prime endomorphism were found as follows: each epimorphism with the irreducible(or simple) kernel on a (quasi-)injective module and each monomorphism with maximal image on a (quasi-)projective module are prime. It was shown that for a field F, any given square matrix in $Mat_{n{\times}n}$ (F) with maximal image and irreducible kernel is a prime matrix, furthermore, any given matrix in $Mat_{n{\times}n}$ (F) for any field F can be factored into a product of prime matrices.


  • 주제어

    (quasi-)injective .   (quasi-)projective .   retractable .   prime .   maximal .   irreducible(simple).  

 저자의 다른 논문

  • Bae, Soon-Sook (8)

    1. 1989 "ON IDEALS OF ENDOMORPHISM RING OF PROJECTIVE MODULE" The Pusan Kyongnam mathematical journal 5 (1): 81~85    
    2. 1990 "ON ENDOMORPHISM RING OF H-INVARIANT MODULES" The Pusan Kyongnam mathematical journal 6 (2): 167~182    
    3. 1993 "ON EPIC AND MONIC ENDOMORPHISMS" The Pusan Kyongnam mathematical journal 9 (2): 241~249    
    4. 1996 "ON THE CHAIN CONDITIONS OF THE ENDOMORPHISM RING AND OF A FLAT MODULE" The Pusan Kyongnam mathematical journal 12 (2): 213~233    
    5. 1999 "ON THE CHAIN CONDITIONS OF A FAITHFUL ENDO-FLAT MODULE" Communications of the Korean Mathematical Society = 대한수학회논문집 14 (1): 1~12    
    6. 2000 "ON SUBMODULES INDUCING PRIME IDEALS OF ENDOMORPHISM RINGS" East Asian mathematical journal 16 (1): 33~48    
    7. 2000 "THE JACOBSON RADICAL OF THE ENDOMORPHISM RING, THE JACOBSON RADICAL, AND THE SOCLE OF AN ENDO-FLAT MODULE" Communications of the Korean Mathematical Society = 대한수학회논문집 15 (3): 453~467    
    8. 2001 "MODULES WITH PRIME ENDOMORPHISM RINGS" Journal of the Korean Mathematical Society = 대한수학회지 38 (5): 987~1030    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기